Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 116–126 (Mi mz3244)  

This article is cited in 1 scientific paper (total in 1 paper)

Localization of the spectrum of oscillations of a viscous capillary fluid

A. V. Trubachev

M. V. Lomonosov Moscow State University

Full text: PDF file (1140 kB)

English version:
Mathematical Notes, 1990, 47:5, 502–509

Bibliographic databases:

UDC: 517.9
Received: 06.05.1989

Citation: A. V. Trubachev, “Localization of the spectrum of oscillations of a viscous capillary fluid”, Mat. Zametki, 47:5 (1990), 116–126; Math. Notes, 47:5 (1990), 502–509

Citation in format AMSBIB
\Bibitem{Tru90}
\by A.~V.~Trubachev
\paper Localization of the spectrum of oscillations of a~viscous capillary fluid
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 116--126
\mathnet{http://mi.mathnet.ru/mz3244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068064}
\zmath{https://zbmath.org/?q=an:0850.76165}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 502--509
\crossref{https://doi.org/10.1007/BF01158095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100015}


Linking options:
  • http://mi.mathnet.ru/eng/mz3244
  • http://mi.mathnet.ru/eng/mz/v47/i5/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Sheipak, “On the basis properties of systems of root vectors of operators that are almost self-adjoint in Pontryagin spaces”, Math. Notes, 57:6 (1995), 665–667  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021